# SDR TRAX200600872

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10132
- Aircraft time: 7,570 hours, 4,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT AFT EMERGENCY LIGHT INOP.
